# SDR AALA201602129004

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 68,969 hours, 24,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 4L SLIDE LIGHT DOES NOT ILLUMINATE WHEN ATTEMPTING TO ARM.  REPOSITIONED SLIDE LANYARD & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
